# SDR DALA2022020400725

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 HFEC INSPECTION FOUND 01EA CRACK ON RH EXTERNAL SURFACE OF THE FUSELAGE SKIN AT S-14AR, STA1637. CORRECTIVE ACTION: CRACK AREA REPAIRED AS PER B767-300 SRM53-80 (2108832)
